MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY TEST
Catalog Number 08496633190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-tshr results from the cobas e 801 analytical unit.Sample 1 (b)(6) 2024) initial result was 40 iu/l with a data flag.The automatic repeat result was 39.8 iu/l.The sample was tested in another lab, and the result was 108 iu/l.Sample 2 (b)(6) 2015) initial result was 40 iu/l with a data flag.The result with a 1:5 manual dilution was 199.5 iu/l.The result with a 1:10 dilution was 312 iu/l.This result was reported outside of the laboratory.Sample 3 (b)(6) 2025) initial result was 40 iu/l with a data flag.The result with a 1:3 manual dilution was 120 iu/l.The result with a 1:5 dilution was 133 iu/l.This result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation did not find a specific product issue.The anti-tshr assay is specifically designed to detect auto-antibodies against the tsh receptor.Per product labeling for the assay: the autoantibodies are heterogeneous and this gives rise to non-linear dilution phenomena for certain individual samples.

Brand Name
ELECSYS ANTI-TSHR
Common Device Name
THYROID AUTOANTIBODY TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23365547
Report Number1823260-2025-04301
Device Sequence Number9931426
Product Code JZO
UDI-Device Identifier07613336160329
UDI-Public07613336160329
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K193313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08496633190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown